# SDR IPXA2016090507875

- Difficulty date: September 5, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 63,127 hours, 11,770 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: NGA608099
- Part serial: 001148554
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK PIT DOOR LOWER AFT FRAME CRACKED REPAIRED IAW EO MD11-5230-60528-B.
